# SDR USAA020394

- Difficulty date: October 4, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, BS 867 BETWEEN S8L-S9L.  INSTALLED DOUBLERS IWA TR.
